# SDR DALA2024092409363

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,404 hours, 32,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0566703) CORROSION ON FLOOR BEAM AT STA 294.5, FROM RBL 36 TO 47 AND WL 208. C/W ER/A 620495-14 REV ORIGINAL.
